Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 7, Number 6
HTML articles powered by AMS MathViewer

On the equivalence of the ring, lattice, and semigroup of continuous functions
Melvin Henriksen PDF
Proc. Amer. Math. Soc. 7 (1956), 959-960
On the left nucleus of a Bruck ring
R. L. San Soucie PDF
Proc. Amer. Math. Soc. 7 (1956), 961-962
The existence of outer automorphisms of some groups
Rimhak Ree PDF
Proc. Amer. Math. Soc. 7 (1956), 962-964
Basis structure of modules
O. T. O’Meara PDF
Proc. Amer. Math. Soc. 7 (1956), 965-974
A survey of difference sets
Marshall Hall PDF
Proc. Amer. Math. Soc. 7 (1956), 975-986
Invariant submodules of simple rings
S. A. Amitsur PDF
Proc. Amer. Math. Soc. 7 (1956), 987-989
An identity in Jordan rings
Marshall Hall PDF
Proc. Amer. Math. Soc. 7 (1956), 990-998
Cycles in algebraic systems
D. A. Norton and Sherman K. Stein PDF
Proc. Amer. Math. Soc. 7 (1956), 999-1004
Regular Banach algebras with a countable space of maximal regular ideals
Paul Civin and Bertram Yood PDF
Proc. Amer. Math. Soc. 7 (1956), 1005-1010
On the finiteness of free (universal) algebras
Alfred L. Foster PDF
Proc. Amer. Math. Soc. 7 (1956), 1011-1013
Some combinatorial extremum problems
T. S. Motzkin and E. G. Straus PDF
Proc. Amer. Math. Soc. 7 (1956), 1014-1021
Conjugates in division rings
I. N. Herstein PDF
Proc. Amer. Math. Soc. 7 (1956), 1021-1022
Uniqueness properties of sets with blocks
L. A. Rubel PDF
Proc. Amer. Math. Soc. 7 (1956), 1023-1026
On commutators and Jacobi matrices
C. R. Putnam PDF
Proc. Amer. Math. Soc. 7 (1956), 1026-1030
A singular functional
Allan D. Martin PDF
Proc. Amer. Math. Soc. 7 (1956), 1031-1035
On a test for the convergence of Fourier series
Fu Cheng Hsiang PDF
Proc. Amer. Math. Soc. 7 (1956), 1036-1039
Some sufficient conditions for a determinate Hamburger moment sequence
Fred M. Wright PDF
Proc. Amer. Math. Soc. 7 (1956), 1040-1043
Determinants of harmonic matrices
J. S. MacNerney PDF
Proc. Amer. Math. Soc. 7 (1956), 1044-1046
A note on second-order nonlinear differential equations
W. R. Utz PDF
Proc. Amer. Math. Soc. 7 (1956), 1047-1048
On the absolute convergence of a series associated with a Fourier series
R. Mohanty and S. Mohapatra PDF
Proc. Amer. Math. Soc. 7 (1956), 1049-1053
On the representation of indefinite integrals containing Bessel functions by simple Neumann series
Leonard C. Maximon PDF
Proc. Amer. Math. Soc. 7 (1956), 1054-1062
An example in the problem of least area
Wendell H. Fleming PDF
Proc. Amer. Math. Soc. 7 (1956), 1063-1074
An addendum to “A note on subsequences”
R. Creighton Buck PDF
Proc. Amer. Math. Soc. 7 (1956), 1074-1075
On invariant means over compact semigroups
William G. Rosen PDF
Proc. Amer. Math. Soc. 7 (1956), 1076-1082
Limiting sets of trajectories of a pendulum-type system
George Seifert PDF
Proc. Amer. Math. Soc. 7 (1956), 1082-1084
On the location of the zeros of certain orthogonal functions
J. L. Walsh and J. P. Evans PDF
Proc. Amer. Math. Soc. 7 (1956), 1085-1090
Partially bounded continued fractions
H. S. Wall PDF
Proc. Amer. Math. Soc. 7 (1956), 1090-1093
Exponential decay in nonlinear networks
R. J. Duffin PDF
Proc. Amer. Math. Soc. 7 (1956), 1094-1106
A theorem on parallels
Curtis M. Fulton PDF
Proc. Amer. Math. Soc. 7 (1956), 1107-1108
An equivalence relation for compact Hausdorff varieties
Walter F. Davison PDF
Proc. Amer. Math. Soc. 7 (1956), 1109-1114
A note on the separation of connected sets by finite sets
C. E. Burgess PDF
Proc. Amer. Math. Soc. 7 (1956), 1115-1116
A generalization of the Borsuk and Borsuk-Ulam theorems
Walter T. Kyner PDF
Proc. Amer. Math. Soc. 7 (1956), 1117-1119
The cohomology groups of a fibre space with fibre a space of type $\mathcal {K}(\pi , n)$
W. H. Cockcroft PDF
Proc. Amer. Math. Soc. 7 (1956), 1120-1126
Test spaces for dimension $n$
Byron H. McCandless PDF
Proc. Amer. Math. Soc. 7 (1956), 1126-1130
Sheaves and differential equations
Leon Ehrenpreis PDF
Proc. Amer. Math. Soc. 7 (1956), 1131-1138
Some mappings with topological degree zero
Jane Cronin PDF
Proc. Amer. Math. Soc. 7 (1956), 1139-1145
$P$-recurrence in topological dynamics
John D. Baum PDF
Proc. Amer. Math. Soc. 7 (1956), 1146-1154
Paracompactness and an example due to F. B. Jones
Louis F. McAuley PDF
Proc. Amer. Math. Soc. 7 (1956), 1155-1156
A nonmodular compact connected topological lattice
Don E. Edmondson PDF
Proc. Amer. Math. Soc. 7 (1956), 1157-1158
Errata, volume 5
PDF
Proc. Amer. Math. Soc. 7 (1956), 1159